Browse bySubjectgenus

Showing results 2 to 4 of 4

2
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

3
Knots of (canonical) genus two

Stoimenow A.researcher, FUNDAMENTA MATHEMATICAE, v.200, no.1, pp.1 - 67, 2008

4
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0